Alert archive / Illinois / Flash Flood Warnings in 2005
Flash Flood Warning 14, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 14, 2005, 1:31 AM CDT for Macon County, Piatt County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2005, 1:31 AM CDT (06:31 UTC)
- Expired
- Jun 14, 2005, 7:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Macon County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:00 AM CDT | FLASH FLOOD | Decatur, IL | NUMEROUS ROADS HAD WATER FLOWING OVER THEM FOR A TIME THIS MORNING. SEVERAL VIADUCTS FLOODED IN THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KILX 140632 FFWILX ILC115-147-141230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 131 AM CDT TUE JUN 14 2005 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... MACON COUNTY IN CENTRAL ILLINOIS PIATT COUNTY IN CENTRAL ILLINOIS * UNTIL 730 AM CDT * AT 123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED FROM 2 TO 3 INCHES OF RAIN HAS FALLEN FROM JUST NORTH OF BODY TO DECATUR AND MONTICELLO. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DECATUR...MONTICELLO...ARGENTA...BEMENT...BLUE MOUND... CERRO GORDO...FORSYTH...HARRISTOWN...LONG CREEK...MAROA...MOUNT ZION AND OREANA. FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN DEPTH...BY FOOT OR AUTOMOBILE. FLOODING IS ESPECIALLY DANGEROUS AT NIGHT...AS DARKNESS OBSCURES THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4008 8852 3986 8852 3969 8912 4002 8911 $$ SMITH
2 follow-up statements
000 WGUS73 KILX 140737 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 233 AM CDT TUE JUN 14 2005 ILC115-147-141230- PIATT IL-MACON IL- 233 AM CDT TUE JUN 14 2005 ...THE FLASH FLOOD WARNING CONTINUES FOR MACON AND PIATT COUNTIES UNTIL 730 AM CDT... AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL HAVE MOVED EAST OF THE AREA. ALTHOUGH THE HEAVY RAINFALL HAS TAPERED OFF ACROSS THE AREA...THE FLASH FLOOD THREAT CONTINUES. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DECATUR...MONTICELLO...ARGENTA...BEMENT...BLUE MOUND... CERRO GORDO...FORSYTH...HARRISTOWN...LONG CREEK...MOUNT ZION...OREANA AND WARRENSBURG. AREAS ALONG THE SANGAMON RIVER NEAR DECATUR AS WELL AS NEAR LONG CREEK...SPRING CREEK...AND MOSQUITO CREEK WERE HARDEST HIT THIS MORNING. IN THESE AREAS...DOPPLER RAINFALL ESTIMATES RANGE FROM 2 TO 3 INCHES SINCE 1100 PM MONDAY EVENING. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4008 8852 3986 8852 3969 8912 4002 8911 $$ SMITH
000 WGUS73 KILX 140950 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 450 AM CDT TUE JUN 14 2005 ILC115-147-141020- PIATT IL-MACON IL- 450 AM CDT TUE JUN 14 2005 ...THE FLASH FLOOD WARNING FOR MACON AND PIATT COUNTIES HAS BEEN CANCELLED... THE HEAVY RAINFALL THAT HIT CENTRAL ILLINOIS OVERNIGHT, HAS DEPARTED THE AREA TO THE EAST. SOME MINOR FLOODING OF AREA DITCHES MAY STILL EXIST, BUT ANY FLASH FLOODING PROBLEMS HAVE RECEDED. CALLS TO LOCAL LAW ENFORCEMENT AGENCIES INDICATE NO FLOODING PROBLEMS ACROSS PIATT AND MACON COUNTIES. PREVIOUSLY, A COUPLE OF ROADS IN DECATUR WERE CLOSED DUE TO STANDING WATER. THESE ROADS HAVE SINCE BEEN CLEARED. REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. $$ SHIMON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 9:30 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Jun 13, 9:30 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 930 PM CDT MON JUN 13 2005 .DISCUSSION...BOW ECHO SYSTEM HAS TRACKED INTO EXTREME EASTERN IL THIS EVENING WITH NUMEROUS REPORTS OF STRAIGHT LINE WIND DAMAGE ALONG THE LEADING EDGE OF THE CONVECTIVE LINE. SHORT TERM PROBLEM WILL BE ADDITIONAL CONVECTION CHANCES WITH RADAR MOSAIC INDICATING SCATTERED STORMS ACRS ERN MO TRACKING NE AND A BROKEN LINE OF STORMS OVER CNTRL IA INTO NRN MO. WL KEEP 50 POPS GOING ACRS THE NW AND KEEP WORDING AS IS OVER THE SE WHERE WEATHER WATCH NUMBER 479 REMAINS IN EFFECT UNTIL 1100 PM. && .PREV DISCUSSION... SHORT TERM...TONIGHT THROUGH WEDNESDAY... MORNING CONVECTION OVER MISSOURI HAS WEAKENED AS IT MOVED INTO CENTRAL ILLINOIS. AIRMASS IS QUITE UNSTABLE ALONG AND SOUTH OF THE RESULTING OUTFLOW BOUNDARY...AND NEW COVECTION HAS RECENTLY DEVELOPED ALONG THIS LINE FROM EAST OF ST LOUIS TO NORTHWEST OF PADUCAH. THIS ACTIVITY SHOULD CONTINUE TO INCREASE THROUGH THE EVENING OVER THE SOUTHEASTERN PARTS OF THE FORECAST AREA WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT. ALTHOUGH THE AIRMASS HAS STABILIZED FURTHER NORTH...RECOVERY SHOULD TAKE PLACE WITH TIME AS THERE IS STILL QUITE A BIT OF SUNSHINE LEFT. THEREFORE EXPECT THE NEW CONVECTION DEVELOPING OVER CENTRAL MISSOURI TO INCREASE AND MOVE NORTHEASTWARD TOWARD JACKSONVILLE AND SPRINGFIELD. ADDITIONAL THUNDERSTORM ACTIVITY IS ALSO EXPECTED OVER NORTHEAST MISSOURI AND EASTERN IOWA...WHICH WILL AFFECT OUR NORTHWESTERN COUNTIES. OVERALL...THE EXPERIMENTAL WRF MODEL HAS A GOOD HANDLE ON THINGS AND WILL FOLLOW ITS LEAD TONIGHT. WILL CARRY LIKELY POPS EVERYWHERE THIS EVENING...FOLLOWED BY DECREASING POPS WEST TO EAST AFTER MIDNIGHT. THE NEW 18Z ETA AGREES WITH THE OLD GFS IN PUSHING THE MAIN COLD FRONT THROUGH THE AREA TUESDAY MORNING. UNTIL THEN...WILL HOLD ON TO CHANCE POPS FOR SOME MORNING SHOWERS IN THE EASTERN AREAS. DURING THE AFTERNOON...THE UPPER LOW WILL BE MOVING ACROSS NORTHERN ILLINOIS WHICH WILL CAUSE THE AIRMASS TO BECOME SOMEWHAT UNSTABLE DUE TO COLD ADVECTION ALOFT. HOW MUCH OF THIS POTENTIAL INSTABLILITY WE SEE WILL DEPEND HEAVILY ON HOW LONG THE CLOUDS HANG ON...BUT IT IS WORTH KEEPING 20 POPS OVER THE ENTIRE AREA TUESDAY AFTERNOON FOR ISOLATED THUNDERSTORMS. THE UPPER SYSTEM WILL BE MOVING SLOWLY ACROSS THE LOWER GREAT LAKES ON WEDNESDAY...WITH A COOLER AND DRIER AIRMASS OVERSPREADING ILLINOIS IN ITS WAKE. LONG TERM...THURSDAY THROUGH MONDAY... LARGE SURFACE RIDGE IS EXPECTED TO BECOME INTRENCHED OVER THE MIDWEST AS THE UPPER PATTERN TRANSITIONS INTO A RIDGE-WEST/ TROUGH-EAST CONFIGURATION. THIS WILL PROVIDE TEMPERATURES AT MORE SEASONABLE READINGS. ALTHOUGH THE RIDGE WILL REMAIN IN PLACE INTO EARLY NEXT WEEK...SLOW AIRMASS MODIFICATION WILL LEAD TO SLOWLY RISING TEMPERATURES SATURDAY THROUGH MONDAY. NO PRECIPITATION IS EXPECTED DURING THIS TIMEFRAME. && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. SMITH/04
Hazardous weather outlook, Jun 13, 10:45 AM CDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1045 AM CDT MON JUN 13 2005 ILZ027>031-036>038-040>042-047>051-141100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- INCLUDING THE CITIES OF...BLOOMINGTON...GALESBURG...HAVANA... JACKSONVILLE...LINCOLN...PEORIA AND SPRINGFIELD 1045 AM CDT MON JUN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR ALL OF CENTRAL ILLINOIS. A VERY UNSTABLE AIR MASS COMBINED WITH FAVORABLE WIND CONDITIONS THIS AFTERNOON...WILL SET THE STAGE FOR THE DEVELOPMENT OF ROTATING THUNDERSTORMS. THESE STORMS WILL BE MORE LIKELY WEST OF I-55 WHERE THE POSSIBILITIES OF TORNADOES AND LARGE HAIL WILL BE HIGHER THIS AFTERNOON. THE STORMS THAT DEVELOP THIS EVENING ARE EXPECTED TO BECOME BOW SHAPED...WITH A HIGHER LIKELIHOOD OF DAMAGING WINDS FROM THOSE STORMS. WINDS MAY REACH OVER 70 MPH IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL KEEP SHOWERS ACROSS MUCH OF ILLINOIS ON TUESDAY AND WEDNESDAY. SOME THUNDERSTORMS MAY DEVELOP IN THE COOLER AIR...BUT NO SEVERE WEATHER IS EXPECTED. DRY CONDITIONS WILL PREVAIL THURSDAY THROUGH SUNDAY AS HIGH PRESSURE TAKES CONTROL OF THE WEATHER PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM THIS AFTERNOON AND CONTINUE THROUGH MIDNIGHT ILZ043>046-052>057-061>063-066>068-071>073-141100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...DECATUR... EFFINGHAM...FLORA...LAWRENCEVILLE...MATTOON... SHELBYVILLE AND TAYLORVILLE 1045 AM CDT MON JUN 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR ALL OF EASTERN ILLINOIS. A VERY UNSTABLE AIR MASS COMBINED WITH FAVORABLE WIND CONDITIONS...WILL SET THE STAGE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND GUSTS...WITH THE HIGHEST RISK OF TORNADOES WEST OF I-55. THE STORMS THAT DEVELOP THIS EVENING ARE EXPECTED TO BECOME BOW SHAPED...WITH A HIGHER LIKELIHOOD OF DAMAGING WINDS FROM THOSE STORMS. WINDS MAY REACH OVER 70 MPH IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL KEEP SHOWERS ACROSS MUCH OF ILLINOIS ON TUESDAY AND WEDNESDAY. SOME THUNDERSTORMS MAY DEVELOP IN THE COOLER AIR...BUT NO SEVERE WEATHER IS EXPECTED. DRY CONDITIONS WILL PREVAIL THURSDAY THROUGH SUNDAY AS HIGH PRESSURE TAKES CONTROL OF THE WEATHER PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM THIS AFTERNOON AND CONTINUE THROUGH MIDNIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. SHIMON/HUETTL
In the hours before
Local storm report, Jun 13, 8:43 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG MOUNT PULASKI 40.01N 89.28W
06/13/2005 LOGAN IL EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN IN MOUNT PULASKI AND
CHESTNUT.
&&
CHSLocal storm report, Jun 13, 8:44 PM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL IPAVA 40.35N 90.32W
06/13/2005 0.75 INCH FULTON IL AMATEUR RADIO
0518 PM HAIL 2 W LEWISTOWN 40.40N 90.19W
06/13/2005 1.25 INCH FULTON IL AMATEUR RADIO
0521 PM HAIL LEWISTOWN 40.40N 90.16W
06/13/2005 1.75 INCH FULTON IL AMATEUR RADIO
0521 PM HAIL LEWISTOWN 40.40N 90.16W
06/13/2005 1.75 INCH FULTON IL AMATEUR RADIO
SEVERAL VEHICLES WITH BROKEN WINDOWS AS A RESULT OF
GOLFBALL SIZED HAIL.
0549 PM TSTM WND DMG ALSEY 39.56N 90.43W
06/13/2005 SCOTT IL LAW ENFORCEMENT
LIMBS DOWN IN ALSEY REPORTED BY MAYOR.
0557 PM TSTM WND DMG 2 E MURRAYVILLE 39.58N 90.21W
06/13/2005 MORGAN IL EMERGENCY MNGR
TREE DOWN.
0600 PM HAIL 2 E MAPLETON 40.57N 89.68W
06/13/2005 0.75 INCH PEORIA IL EMERGENCY MNGR
HAIL REPORTED ON PEKIN ROUTE 9 BRIDGE.
0623 PM TSTM WND DMG CHATHAM 39.67N 89.70W
06/13/2005 SANGAMON IL NWS EMPLOYEE
NUMEROUS TREES DOWN IN TOWN, SOME MINOR HOUSE DAMAGE.
0630 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
06/13/2005 SANGAMON IL FIRE DEPT/RESCUE
NUMEROUS TREES AND POWER LINES DOWN IN SPRINGFIELD.
0630 PM HAIL SPRINGFIELD 39.78N 89.64W
06/13/2005 0.75 INCH SANGAMON IL FIRE DEPT/RESCUE
0647 PM TSTM WND DMG MOUNT AUBURN 39.77N 89.26W
06/13/2005 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN.
0647 PM TSTM WND DMG NIANTIC 39.85N 89.17W
06/13/2005 MACON IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0649 PM TSTM WND DMG MOUNT PULASKI 40.01N 89.28W
06/13/2005 LOGAN IL EMERGENCY MNGR
RESIDENTIAL STRUCTURE DAMAGED.
0649 PM TSTM WND DMG MOUNT PULASKI 40.01N 89.28W
06/13/2005 LOGAN IL EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN IN MOUNT PULASKI AND
CHESTNUT.
0652 PM TSTM WND DMG LATHAM 39.97N 89.16W
06/13/2005 LOGAN IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0652 PM TSTM WND DMG LATHAM 39.97N 89.16W
06/13/2005 LOGAN IL EMERGENCY MNGR
APARTMENT HOUSE LOST ROOF. THREE TO FOUR OTHER BUILDINGS
LOST ROOFS. NUMEROUS TREES DOWN BLOCKING ROADS.
0653 PM TSTM WND DMG WARRENSBURG 39.93N 89.06W
06/13/2005 MACON IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0655 PM TSTM WND GST 7 NE LINCOLN 40.22N 89.27W
06/13/2005 59 MPH LOGAN IL TRAINED SPOTTER
0658 PM TSTM WND DMG EDINBURG 39.66N 89.39W
06/13/2005 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN IN EDINBURG, STONINGTON, AND MOUNT
AUBURN.
0658 PM TSTM WND DMG DECATUR 39.85N 88.93W
06/13/2005 MACON IL EMERGENCY MNGR
ROOF BLOWN OFF BUSINESS.
0705 PM HAIL CLINTON 40.15N 88.96W
06/13/2005 0.75 INCH DE WITT IL EMERGENCY MNGR
0705 PM TSTM WND DMG CLINTON 40.15N 88.96W
06/13/2005 DE WITT IL EMERGENCY MNGR
TREE LIMBS DOWN ACROSS THE COUNTY...SOME ON CARS.
0706 PM TSTM WND GST DECATUR 39.85N 88.93W
06/13/2005 58 MPH MACON IL OFFICIAL NWS OBS
0717 PM HAIL 1 N BELLFLOWER 40.35N 88.53W
06/13/2005 1.75 INCH MCLEAN IL EMERGENCY MNGR
0740 PM TSTM WND DMG MAHOMET 40.19N 88.40W
06/13/2005 CHAMPAIGN IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
&&
CHSLocal storm report, Jun 13, 9:04 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG CHARLESTON 39.48N 88.18W
06/13/2005 COLES IL EMERGENCY MNGR
TREE DOWN ON HOUSE IN CHARLESTON.
&&
CHSSpecial weather statement, Jun 13, 9:10 PM CDT, 4 hours 21 minutes before
ILZ038-043-052-053-140300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 910 PM CDT MON JUN 13 2005 ...SEVERE THUNDERSTORM WATCH 476 IS NO LONGER IN EFFECT FOR CENTRAL ILLINOIS... SEVERE THUNDERSTORM WATCH NUMBER 476 HAS BEEN CANCELLED. ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ILLINOIS TONIGHT...THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS ENDED.
Local storm report, Jun 13, 9:36 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ROCHESTER 39.75N 89.54W
06/13/2005 SANGAMON IL NWS EMPLOYEE
HAM RADIO TOWER BLOWN DOWN. NUMEROUS TREES BLOWN DOWN IN
ROCHESTER.
&&
CHSLocal storm report, Jun 13, 9:45 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL IPAVA 40.35N 90.32W
06/13/2005 0.75 INCH FULTON IL AMATEUR RADIO
0518 PM HAIL 2 W LEWISTOWN 40.40N 90.19W
06/13/2005 1.25 INCH FULTON IL AMATEUR RADIO
0521 PM HAIL LEWISTOWN 40.40N 90.16W
06/13/2005 1.75 INCH FULTON IL AMATEUR RADIO
SEVERAL VEHICLES WITH BROKEN WINDOWS AS A RESULT OF
GOLFBALL SIZED HAIL.
0521 PM HAIL LEWISTOWN 40.40N 90.16W
06/13/2005 1.75 INCH FULTON IL AMATEUR RADIO
0549 PM TSTM WND DMG ALSEY 39.56N 90.43W
06/13/2005 SCOTT IL LAW ENFORCEMENT
LIMBS DOWN IN ALSEY REPORTED BY MAYOR.
0557 PM TSTM WND DMG 2 E MURRAYVILLE 39.58N 90.21W
06/13/2005 MORGAN IL EMERGENCY MNGR
TREE DOWN.
0600 PM HAIL 2 E MAPLETON 40.57N 89.68W
06/13/2005 0.75 INCH PEORIA IL EMERGENCY MNGR
HAIL REPORTED ON PEKIN ROUTE 9 BRIDGE.
0623 PM TSTM WND DMG CHATHAM 39.67N 89.70W
06/13/2005 SANGAMON IL NWS EMPLOYEE
NUMEROUS TREES DOWN IN TOWN, SOME MINOR HOUSE DAMAGE.
0630 PM TSTM WND DMG ROCHESTER 39.75N 89.54W
06/13/2005 SANGAMON IL NWS EMPLOYEE
HAM RADIO TOWER BLOWN DOWN. NUMEROUS TREES BLOWN DOWN IN
ROCHESTER.
0630 PM HAIL SPRINGFIELD 39.78N 89.64W
06/13/2005 0.75 INCH SANGAMON IL FIRE DEPT/RESCUE
0630 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
06/13/2005 SANGAMON IL FIRE DEPT/RESCUE
NUMEROUS TREES AND POWER LINES DOWN IN SPRINGFIELD.
0647 PM TSTM WND DMG MOUNT AUBURN 39.77N 89.26W
06/13/2005 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN.
0647 PM TSTM WND DMG NIANTIC 39.85N 89.17W
06/13/2005 MACON IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0649 PM TSTM WND DMG MOUNT PULASKI 40.01N 89.28W
06/13/2005 LOGAN IL EMERGENCY MNGR
RESIDENTIAL STRUCTURE DAMAGED.
0649 PM TSTM WND DMG MOUNT PULASKI 40.01N 89.28W
06/13/2005 LOGAN IL EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN IN MOUNT PULASKI AND
CHESTNUT.
0652 PM TSTM WND DMG LATHAM 39.97N 89.16W
06/13/2005 LOGAN IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0652 PM TSTM WND DMG LATHAM 39.97N 89.16W
06/13/2005 LOGAN IL EMERGENCY MNGR
APARTMENT HOUSE LOST ROOF. THREE TO FOUR OTHER BUILDINGS
LOST ROOFS. NUMEROUS TREES DOWN BLOCKING ROADS.
0653 PM TSTM WND DMG WARRENSBURG 39.93N 89.06W
06/13/2005 MACON IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0655 PM TSTM WND GST 7 NE LINCOLN 40.22N 89.27W
06/13/2005 59 MPH LOGAN IL TRAINED SPOTTER
0658 PM TSTM WND DMG EDINBURG 39.66N 89.39W
06/13/2005 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN IN EDINBURG, STONINGTON, AND MOUNT
AUBURN.
0658 PM TSTM WND DMG DECATUR 39.85N 88.93W
06/13/2005 MACON IL EMERGENCY MNGR
ROOF BLOWN OFF BUSINESS.
0705 PM HAIL CLINTON 40.15N 88.96W
06/13/2005 0.75 INCH DE WITT IL EMERGENCY MNGR
0705 PM TSTM WND DMG CLINTON 40.15N 88.96W
06/13/2005 DE WITT IL EMERGENCY MNGR
TREE LIMBS DOWN ACROSS THE COUNTY...SOME ON CARS.
0706 PM TSTM WND GST DECATUR 39.85N 88.93W
06/13/2005 58 MPH MACON IL OFFICIAL NWS OBS
0717 PM HAIL 1 N BELLFLOWER 40.35N 88.53W
06/13/2005 1.75 INCH MCLEAN IL EMERGENCY MNGR
0740 PM TSTM WND DMG MAHOMET 40.19N 88.40W
06/13/2005 CHAMPAIGN IL EMERGENCY MNGR
TREES AND POWER LINES DOWN.
0815 PM TSTM WND DMG CHARLESTON 39.48N 88.18W
06/13/2005 COLES IL EMERGENCY MNGR
TREE DOWN ON HOUSE IN CHARLESTON.
&&
CHSThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:05 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 40 min |
| Jun 13, 7:05 PM CDT | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 55 min |
| Jun 13, 7:08 PM CDT | Tornado Warning | ILX | Macon, Piatt | 24 min |
| Jun 13, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 64 min |
| Jun 13, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Douglas | 50 min |
| Jun 13, 8:04 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 41 min |
| Jun 13, 8:17 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 58 min |
| Jun 13, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 64 min |
| Jun 14, 1:56 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 35 min |
Nearby
Flash Flood Warnings in Illinois, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.